Linear and non-linear stability thresholds for thermal convection in a box

Hill, A. A. and Straughan, B. (2006) Linear and non-linear stability thresholds for thermal convection in a box. Mathematical Methods in the Applied Sciences, 29 (17). pp. 2123-2132. ISSN 0170-4214

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1002/mma.770


Item Type:Article
Uncontrolled Keywords:energy method, subcritical instabilities, spectral methods
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17326
Deposited By: Dr A. Hill
Deposited On:21 Sep 2012 09:45
Last Modified:12 Aug 2013 08:07

Request a change to this item

Copyright 2013 © UWE better together